Paper:GoozeffAbelian

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Abelian p-subgroups of the general linear group by J. T. Goozeff, Journal of the Australian Mathematical Society, Volume 11, Page 257 - 259(Year 1970): This paper finds the Abelian subgroups of maximum order in the group U(n,q) of upper-triangular unipotent matrices over a finite field F_q.

Title of the paper: Abelian p-subgroups of the general linear group

Author: J. T. Goozeff (Find other works by this author)

Year of publication: 1970
Language of publication: English
Communicated by: G. E. Wall
Journal of publication: Journal of the Australian Mathematical Society,Volume 11, 257 - 259
MathReviews number: 0267007 (Mathscinet page) (More information on MathReviews numbers)
License: All rights reserved